# SDR RRXA98588

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5751991501
- Condition: Misdrilled
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME FS 940 WITH MISDRILLED HOLES AT VERIOUS LOCATIONS.  REMOVED DAMAGED AREAS, TREATED AREA IAW DC-8 SRM 51-1-8, FABRICATED AND INSTALLED REPAIR ANGLES AND STRAPS IAW FAA DER APPROVED TIMCO SKETCH REO-05618.
